Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Curvature forms for 2-manifolds


Authors: N. R. Wallach and F. W. Warner
Journal: Proc. Amer. Math. Soc. 25 (1970), 712-713
MSC: Primary 53.72
MathSciNet review: 0262976
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262976-6
Keywords: Gauss-Bonnet, Riemannian manifold, curvature forms, conformal metric, Laplacian, Hodge Theorem
Article copyright: © Copyright 1970 American Mathematical Society